# SDR UPS00833956

- Difficulty date: September 7, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 350 L36 FITTING HAS CORROSION GEN AND RECD RFTS 798UP-11-21713 W/ REO G07628.  TRIMMED OUT CORROSION IAW REO G07628, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
